# SDR CALA9600828

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 169.8/211.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO FRAMES AT STA 169.8 AND 211.5, WL 170.  THE FRAMES WERE REPAIRED IAW SRM 51-40-4, FIGURE 3.
